# SDR DALA2019020180668

- Difficulty date: January 25, 2019
- Submitted: February 2, 2019
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 55,768 hours, 4,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7101, L/P 5575170) EMERGENCY LIGHT ASSY MISSING AT SEAT 53F. INSTALLED EMERGENCY LIGHT ASSY @ PAX SEAT 53F. OPS CK NML. REF B777 AMM 33-51. OK FOR SVC.
